# SDR CA130923008

- Difficulty date: September 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,012 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1295210512
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLAP SYSTEM TROUBLESHOOTING A CRACK WAS IDENTIFIED ON THE THREADED BORE OF THE RT OTBD FLAP ACTUATOR AT THE STAKING PIN LOCATION.
